Behaviour of two-dimensional competitive system of nonlinear difference equations of higher order
by Jerico B. Bacani; Julius Fergy T. Rabago
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 9, No. 1, 2019

Abstract: We generalise a recent result of Mansour et al. (2012) and study other related systems that deal with the dynamics of a competitive population model described by a system of nonlinear difference equations. Particularly, we consider a discrete-competitive system of the form χn+1 = ƒ(χn−(2k−1),Yn−(k−1),Yn+1 = gn−(2k−1),Yn−(k−1)), n ∈ ℕ₀, where k ∈ ℕ and ƒ:ℝ \ Ƒƒ → ℝ and g: ℝ \ Ƒg → ℝ, where Ƒƒ and Ƒg denote the forbidden sets of ƒ and g, respectively. This work, in turn, generalises several other results on system of nonlinear difference equations. See, for example, the work of Alghamdi et al. (2013), Elsayed (2012), Ibrahim et al. (2015), Kurbanli (2011) and Touafek and Elsayed (2012). Furthermore, the one-dimensional case of the given system provides a generalisation of a series of paper of Elsayed on nonlinear difference equations.

Online publication date: Tue, 19-Mar-2019

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email